# SDR DALA2021012900558

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 68,811 hours, 8,993 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: Pass Door L2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DOOR L2 LUG FITTING UPPER POSITION IN PASSENGER CABIN.  CORRECTIVE ACTION: REPLACED SUPPORT ARM DOOR L2 IN PASSENGER CABIN, AS PER A330 AMM 52-12.
